Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 264, NWS St. Louis, MO

June 3, 2008Adams County, Brown County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 3, 2008, 9:15 AM CDT for Adams County, Brown County, Illinois. It was in force for 60 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2008, 9:15 AM CDT (14:15 UTC)
Expired
Jun 3, 2008, 10:15 AM CDT
In force
60 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Adams County, IL, Brown County, IL

The radar

The Lincoln radar (KILX), 141 km from the middle of the area, began a volume at 14:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 9:23 AM CDTTSTM WND GST 70Loraine, IL
Jun 3, 9:24 AM CDTTSTM WND GST 70Loraine, IL
Jun 3, 9:36 AM CDTTSTM WND GST 502 N Camp Point, IL4 INCH DIAMETER TREE LIMBS DOWNED.
Jun 3, 10:00 AM CDTTSTM WND DMGGolden, ILSEVERAL TREES UPROOTED...NUMEROUS BRANCHES...LIMBS DOWN...8 INCH DIAMETER.
Jun 3, 10:20 AM CDTHAIL 0.756 Nne Barry, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 3:31 AM CDTTornado WatchSPC10 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 2.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-272 J/kg
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 031414
SVRLSX
ILC001-009-031515-
/O.NEW.KLSX.SV.W.0264.080603T1415Z-080603T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
915 AM CDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN WEST CENTRAL ILLINOIS
  BROWN COUNTY IN WEST CENTRAL ILLINOIS

* UNTIL 1015 AM CDT

* AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 15 MILES NORTH OF GOLDEN TO 14 MILES NORTHWEST OF MENDON TO 25
  MILES NORTHWEST OF QUINCY...OR ALONG A LINE EXTENDING FROM 26 MILES
  NORTHEAST OF CANTON TO 8 MILES NORTHEAST OF CANTON TO 13 MILES WEST
  OF CANTON...AND MOVING SOUTHEAST AT 51 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MENDON...
  GOLDEN...
  QUINCY...
  CAMP POINT...
  CLAYTON...
  MOUNT STERLING...
  FALL CREEK...
  PAYSON...
  BUCKHORN...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4020 9092 4011 9091 4011 9070 4005 9068
      4003 9061 3999 9060 3998 9051 3991 9054
      3988 9058 3985 9057 3985 9092 3977 9092
      3976 9137 3980 9138 3987 9145 3993 9143
      4002 9149 4013 9152 4020 9151
TIME...MOT...LOC 1415Z 308DEG 44KT 4030 9108 4022 9143
          4013 9175

$$

CVKING
2 follow-up statements
000 
WWUS53 KLSX 031427
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
926 AM CDT TUE JUN 3 2008

ILC001-009-031515-
/O.CON.KLSX.SV.W.0264.000000T0000Z-080603T1515Z/
BROWN IL-ADAMS IL-
926 AM CDT TUE JUN 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR ADAMS AND BROWN COUNTIES...

AT 921 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF LA PRAIRIE TO MENDON TO 11 MILES
SOUTHWEST OF MEYER...OR ALONG A LINE EXTENDING FROM 20 MILES
NORTHWEST OF RUSHVILLE TO 13 MILES NORTHEAST OF QUINCY TO 9 MILES
SOUTHWEST OF CANTON...MOVING SOUTHEAST AT 50 MPH.

LAW ENFORCEMENT IN LORAINE ESTIMATED WIND SPEEDS OF 70 MPH WITH THIS 
LINE OF THUNDERSTORMS.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...COLUMBUS...
CLAYTON...QUINCY...MOUND STATION...MARBLEHEAD...RIPLEY...MOUNT
STERLING...KELLERVILLE...LIBERTY AND COOPERTOWN.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4020 9092 4011 9091 4011 9070 4005 9068
      4003 9061 3999 9060 3998 9051 3991 9054
      3988 9058 3985 9057 3985 9092 3977 9092
      3976 9137 3980 9138 3987 9145 3993 9143
      4002 9149 4013 9152 4020 9151
TIME...MOT...LOC 1426Z 308DEG 44KT 4021 9083 4006 9119
          4003 9161

$$

CVKING
000 
WWUS53 KLSX 031458
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT TUE JUN 3 2008

ILC001-009-031515-
/O.CON.KLSX.SV.W.0264.000000T0000Z-080603T1515Z/
BROWN IL-ADAMS IL-
958 AM CDT TUE JUN 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT 
FOR ADAMS AND BROWN COUNTIES...

AT 956 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF COOPERTOWN TO 7
MILES SOUTH OF BUCKHORN TO BURTON...OR ALONG A LINE EXTENDING FROM
BEARDSTOWN TO 15 MILES NORTH OF PITTSFIELD TO QUINCY...MOVING
SOUTHEAST AT 51 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...FALL
CREEK...RICHFIELD...PAYSON...KINGSTON AND PLAINVILLE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3998 9051 3994 9053 3991 9054 3988 9058
      3985 9058 3985 9092 3977 9092 3976 9137
      3980 9138 3987 9145 3999 9127
TIME...MOT...LOC 1458Z 308DEG 44KT 3997 9043 3982 9079
          3989 9131

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:56 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 3, 6:56 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
656 AM CDT TUE JUN 3 2008

.DISCUSSION...
/452 AM CDT TUE JUN 3 2008/
WILL KEEP IT SHORT THIS MORNING AS SEVERE ACTIVITY IS PERSISTING
ACROSS NORTHEAST MO...WEST CENTRAL IL...MAINLY ALONG AND NORTH OF
WARM FRONT EARLY THIS MORNING. IN ADDITION...MCS COMPLEX THAT HAD
DEVELOPED OVER ERN KS...CONTINUES TO SLIDE EAST INTO CENTRAL MO.
THIS WILL BE THE FORECAST ISSUES IN THE VERY SHORT TERM.

HAVE UPPED POPS FOR AREAS ALONG AND SOUTH OF MISSOURI RIVER AS MCS
COMPLEX SLIDES THROUGH AREA. ALSO...SPC HAS UPGRADED SVR WATCH TO A
TORNADO WATCH TIL 16Z...FOR SAME AREA. AS FOR REST OF TODAY...NAM
AND GFS HAVE THEIR DIFFERENCES WITH NAM DEVELOPING ACTIVITY A LITTLE
FURTHER SOUTH...POSSIBLY DUE TO REMNANTS OF MCS AND ACTIVITY
ASSOCIATED WITH WARM FRONT...WHICH WILL BECOME FOCUS OF ACTIVITY
LATER THIS AFTERNOON AND EVENING...THIS IS A GOOD BET. HAVE ADDED
SEVERE MENTION BEYOND WATCH PERIOD...AS PORTIONS OF NORTHEAST...EAST
CENTRAL MISSOURI AND WEST CENTRAL IL ARE IN A MODERATE RISK FOR
TODAY THROUGH THIS EVENING. TEMPS WILL BE TRICKY TODAY DEPENDING ON
THIS MORNING/S ACTIVITY AND WHAT COULD DEVELOP LATER. FOR NOW FEEL
THAT WE WILL HAVE TIME TO RECOVER...SO KEPT HIGHS IN THE LOW 80S FAR
NORTH TO AROUND 90 FAR SOUTH.

ACTIVITY TO LINGER THROUGH TONIGHT...THEN BEGIN TO LIFT NORTH ON
WEDNESDAY. WILL SEE A BREAK WEDNESDAY NIGHT AND THURSDAY AS WE
REMAIN IN WARM SECTOR AHEAD OF NEXT WEATHER SYSTEM. THE NEXT SYSTEM
WILL BEGIN TO MOVE IN THURSDAY NIGHT AND LINGER THROUGH FRIDAY NIGHT.

BYRD

&&

.AVIATION...
/640 AM CDT TUE JUN 3 2008/
FOR THE 12Z TAFS...CONVECTION ACROSS NRN MO AND SRN IA IS EXPECTED
TO DEVELOP SWD SOMEWHAT TO AFFECT UIN WITHIN THE NEXT COUPLE OF
HOURS. IN THE NEAR TERM...ONLY SOME LIGHT SHRA IS EXPECTED TO
AFFECT COU...SUS AND STL IN THE MORNING HOURS. MAIN FOCUS IS GOING
TO BE CONVECTION LATE THIS AFTN INTO THE OVERNIGHT HOURS. WITH
WRMFNT SETTLED ACROSS NRN MO AND CNTL IL...WRM SECTOR IS EXPECTED
TO DESTABILIZE. CAP SHUD LIMIT CONVECTION UNTIL EARLY EVE HOURS.
UNTIL THEN...GUSTY SLY WINDS WL PREVAIL DURING THE DAY.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 3, 4:35 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
435 AM CDT TUE JUN 3 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
435 AM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER OVER NORTHEAST AND EAST
CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS...THROUGH THIS
EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE
REMAINDER OF THE AREA. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 75 MPH AND
EVEN STRONG TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF
INTERSTATE 70 WEDNESDAY.

THERE IS A RISK OF ADDITIONAL SEVERE THUNDERSTORMS THURSDAY NIGHT
THROUGH FRIDAY NIGHT AS A STRONG STORM SYSTEM MOVES OUT OF THE ROCKIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, Jun 3, 7:21 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
721 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0719 AM     HEAVY RAIN       PALMYRA                 39.43N  90.00W
06/03/2008  M1.30 INCH       MACOUPIN           IL   EMERGENCY MNGR

            REPORT FROM AMATEUR RADIO OPERATOR

&&

EVENT NUMBER 00321

PRZYBYLINSKI
Local storm report, Jun 3, 7:29 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
729 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0727 AM     FLASH FLOOD      1 S FOWLER              39.99N  91.26W
06/03/2008                   ADAMS              IL   EMERGENCY MNGR

            ESTIMATED TWO TO THREE FEET OF WATER OVER NORTH 90TH
            ST.

&&

EVENT NUMBER 00322

TILLY
Local storm report, Jun 3, 7:31 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0726 AM     HEAVY RAIN       GIRARD                  39.45N  89.78W
06/03/2008  M1.13 INCH       MACOUPIN           IL   LAW ENFORCEMENT

            REPORTED BY AMATEUR RADIO OPERATOR

&&

EVENT NUMBER 00323

PRZYBYLINSKI
Local storm report, Jun 3, 7:53 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0749 AM     HEAVY RAIN       GREENFIELD              39.34N  90.21W
06/03/2008  M1.53 INCH       GREENE             IL   EMERGENCY MNGR

            REPORTED BY AMATEUR RADIO OPERATOR

&&

EVENT NUMBER 00324

PRZYBYLINSKI
Local storm report, Jun 3, 8:08 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
808 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0807 AM     HAIL             2 E FARINA              38.83N  88.74W
06/03/2008  E1.00 INCH       MARION             IL   TRAINED SPOTTER

&&

EVENT NUMBER 00325

BRITT
Local storm report, Jun 3, 8:44 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
844 AM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0805 AM     TORNADO          2 E VERNON              38.80N  89.05W
06/03/2008                   MARION             IL   LAW ENFORCEMENT

            PUBLIC REPORTED SEEING TORNADO THAT TOOK ROOF OFF BARN
            AND SHINGLES OFF HOUSE

&&

EVENT NUMBER 00326

BROWNING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:12 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey19 min
Jun 2, 9:34 PM CDTRiver Flood WarningLSXAdams38 days
Jun 2, 9:34 PM CDTRiver Flood WarningLSXPike42 days
Jun 2, 9:34 PM CDTRiver Flood WarningLSXPike44 days
Jun 2, 9:34 PM CDTRiver Flood WarningLSXCalhoun45 days
Jun 2, 9:50 PM CDTSevere Thunderstorm WarningLSXAdams, Brown25 min
Jun 2, 11:17 PM CDTSevere Thunderstorm WarningLSXAdams, Brown43 min
Jun 2, 11:59 PM CDTAreal Flood AdvisoryLSXAdams, Brown3 hr
Jun 3, 12:45 AM CDTSevere Thunderstorm WarningLSXAdams45 min
Jun 3, 1:28 AM CDTSevere Thunderstorm WarningLSXAdams47 min
Jun 3, 1:58 AM CDTTornado WarningLSXAdams32 min
Jun 3, 2:27 AM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike48 min
Jun 3, 2:39 AM CDTFlash Flood WarningLSXAdams13 hr
Jun 3, 3:16 AM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike44 min
Jun 3, 4:12 AM CDTSevere Thunderstorm WarningLSXGreene, Pike37 min
Jun 3, 4:34 AM CDTAreal Flood AdvisoryLSXBrown6 hr
Jun 3, 4:57 AM CDTFlash Flood WarningLSXPike6 hr
Jun 3, 7:23 AM CDTFlash Flood WarningLSXBond, Montgomery5 hr
Jun 3, 7:39 AM CDTSevere Thunderstorm WarningLSXFayette, Marion51 min
Jun 3, 7:54 AM CDTTornado WarningLSXMarion29 min
Jun 3, 9:57 AM CDTSevere Thunderstorm WarningLSXPike48 min
Jun 3, 10:07 AM CDTSevere Thunderstorm WarningLSXAdams, Brown21 min
Jun 3, 10:15 AM CDTFlash Flood WarningLSXBrown4 hr
Jun 3, 10:39 AM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery44 min
Jun 3, 11:36 AM CDTRiver Flood WarningLSXBrown23 hr
Jun 3, 1:18 PM CDTRiver Flood WarningLSXBrown3 days
Jun 3, 1:18 PM CDTRiver Flood WarningLSXMorgan, Pike37 days
Jun 3, 1:18 PM CDTRiver Flood WarningLSXPike, Scott48 days
Jun 3, 1:18 PM CDTRiver Flood WarningLSXCalhoun, Jersey42 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXAdams34 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXAdams34 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXPike39 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXCalhoun43 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXJersey45 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXMadison40 days
Jun 3, 2:46 PM CDTRiver Flood WarningLSXRandolph43 days
Jun 3, 3:35 PM CDTFlash Flood WatchLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 10 more24 hr
Jun 3, 6:29 PM CDTSevere Thunderstorm WarningLSXCalhoun, Pike46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.